MathSciNet Relay Station
MathSciNet bibliographic data
MR1209037 11B50 (05A19 20F55 58C27)
Arnolʹd, V. I. Congruences for Euler, Bernoulli and Springer numbers of Coxeter groups. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992), no. 5, 1129--1133; translation in Russian Acad. Sci. Izv. Math. 41 (1992), no. 2, 389–393
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement